# SDR CALA2022020300299

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 69,203 hours, 25,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: M1671
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7EA EMERGENCY LIGHTS INOP AT RH CABIN STOW BINS. SUPPORT TASK NSA EMX N/R 00133.
